# SDR DL73K010980

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 46,860 hours, 37,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479564
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SILL BEAM OF THE C2 DOOR CUTOUT SURROUND STRUCTURE WAS FOUND WITH A CRACK IN THE BEAM WEB AT FS 818.
